Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red/Purple spots under the skin. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hi
Doctor :   Hi
Doctor :   How can I help you?
User :   i just had a quick question
User :   i have been having tightness under my right breast
User :   for the past week
User :   and last week i develped a weird rash thing
User :   like blood spots under the skin kinda red and purplish
User :   on the back of my went away
User :   but 2 days ago i got another on my inner thigh
Doctor :   Ok
User :   im not sure what it is but its worrying me
Doctor :   Do you have them now
User :   ive been on for the past 5 -6 nmonths or so
User :   but havent taken it in the last 2 days
User :   the day before yestterday i didnt take it and then i developed this rash thing
Doctor :   Why is given to you
User :   yes
User :   on my inner thigh
User :   to concentrate in school
User :   i take once every day
Doctor :   What is yur age
User :   19
User :   is this normal?
User :   or is it something bad
User :   its maknig me very nervous and worried
Doctor :   the spots are called purpura
User :   is that bad?
User :   they do go away in a few days
Doctor :   do you think the spots have come since you did not take the medicine
User :   i dont know
User :   cause i got it 2 weeks ago
User :   while i was stillt akeing aderall
Doctor :   They are not bad
Doctor :   do you see changes since the 2 weeks
User :   so i dunno if its not from taking it
User :   i just dont want it to be leukemia or something bad
User :   not rerally
User :   it qwent away
User :   but 2 days ago developed on my inner thight
Doctor :   Ok
Doctor :   Dont worry
Doctor :   they are not leukemia
User :   you sure?
User :   my late grandpa had leukemia and had huge amounts of all these spots on his legs
User :   thats why it scares me
Doctor :   Ok
User :   what could this be?
Doctor :   No did you rub the area
User :   no
Doctor :   when it itches?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor